# SDR USAA2015032400015

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 64,719 hours, 9,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367042100000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL RT AFT BETWEEN FRAME 69 & 73 AT -Y965 IS DELAMINATED & MISSING SEVERAL INSERTS.  REPLACED BULK CARGO FLOOR PANEL IAW SRM 53-02-00.
